# SDR VJ9800364

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Condition: Corroded
- Location: Bs 312 & 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR BETWEEN BS 312 AND 294.5, INTERCOSTAL AT RBL 24 IS CORRODED ON TOP.  REMOVED CORROSION OUT OF LIMITS IAW SRM 53-10-1 AND 51-10-6.  REMOVED INTERCOSTAL AND FABRICATED REPAIR FROM 7075 T6 .080 17 BY 2 1/1 BY 1.  DRILLED, DEBURRED, TREATED AND PRIMED IAW SRM 51-40-3.  INSTALLED INTERCOASTAL IAW SRM 51-30-2.
